| Catalog Number |
550501 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
| Date of Event |
09/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The primary surgery was performed on (b)(6) 2007 on the patient¿s right hip joint via tha.It was reported that the revision surgery was performed on (b)(6) 2019 by replacing the head (p/n: 1521900579), the liner (p/n: 124148000), the stem (p/n: 900526210) with the sleeve (p/n: 550501) due to looseness, breakage of the stem, thigh pain caused by sinking of the stem.The surgery was completed, and it was unknown whether there was a surgical delay or not.Doctor's view: size mismatch.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.